# SDR YENA2025030700245

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 73,864 hours, 27,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#613, HPN-FLL. DURING DESCENT ODOR OBSERVED IN FLIGHT DECK AND CABIN DIRTY SOCK/  HOT PLASTIC MX-270 FILLED OUT; COMPLIED WITH INFO. NOTICE 2017-T015 , SECTION B2, PERFORMED DECONTAMINATION LEVEL A , PACK BURN IAW AMM 21-00-00-615-802A, NO ODOR NOTED AFTER PACK BURN. TSM 05-50-00-810-831A. AIRCRAFT OK FOR SERVICE. ( NOTE APU ON MEL).'
